hey girl, GREAT NEWS on clearing!!! YAHOO ANOTHER SUCESS STORY!!!
libido.....ummm, just a suggestion, but you might want to research.... are you ready for this....
MENOPAUSE...as dimminished libido can be a symptom of that. as well are you still on any ant-depressants...that can also have an effect on libido..oh, no you said you are off all meds....hummm my guess darlin is you are menopausal!! ITS HERE!!!.as for your other question...i do not know...
There is some "temporary" fallout post treatment. My libido however was not effected. Give it some time. It took me one month to feel physically OK and another 2-3 for the mental fallout to return. I was 49 when going through the treatment. There have been many studies on long term effects of interferon therapy however the results I have seen indicated that there were none. Hope this helps.
Watch sum porno!!!!!!!!!!!! Just being funny!
Thanks for your thoughts. I must say I am so amused at your comments ringading. I don't post much anymore but I do come to the forum often to see what's going on. You have such a sense of humor - something this board definitely needs. As far as menopause - very possible. I think Space Coast is right - I'd better get that porn on the TV to warm up with. My biggest problem seems to be that we have to wait until our son is in bed (after 10pm) and by that time I'm nodding off.
Thanks again everyone ... Laurie
I agree with you on ringading's sense of humor! In fact, the reason I like this board so much is that there are so many people with a sense of humor. I think it definitely lacks a lot of the doom and gloom I've found in other boards. I mean, a board should be a place where you can come and vent and complain, and this board is great for that too. There's a really good balance here - thanks to you all for that!
ahhhhhhhhhhhhhhh thanks for that you guys......just careful not to encourage me too much....i'll NEVER get any tv in!!!